# SDR 96ZZZX1090

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5910V
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780377
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod Assy
- Part number: 3815100
- Condition: Bent
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD DISCOVERED BADLY BENT DURING ANNUAL INSPECTION.  PILOT PREVIOUSLY REPORTED AND HAD AIRCRAFT INSPECTED FOR 'HARD LANDING'.  ROD BENT IN FORWARD PORTION.
